MathSciNet Relay Station
MathSciNet bibliographic data
MR2492052 (2010a:34167) 34K20
Idels, L.; Kipnis, M. Stability criteria for a nonlinear nonautonomous system with delays. Appl. Math. Model. 33 (2009), no. 5, 2293–2297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement